# SDR DALA12017299238

- Difficulty date: December 5, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Horn
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND LT WINGTIP L/E HORN GOUGED, WS 560. FOUND HORN OUT OF LIMITS.  REMOVED HORN FROM L/E.  WELDED, GROUND WELD FLUSH, HFEC AND MT.  NO DAMAGE NOTED.  ALODINED, PRIMED AND INSTALLED HORN ON LEFT WINGTIP L/E SRM 51-30-02, 51-10-03 AND ER/A 468102-14 MA, ADDED FOR AC 9238. ACFT OK FOR SERVICE.
